# SDR IPXA2021062971107

- Difficulty date: June 2, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLOWER VERTICAL STABILIZER REAR CENTER SPAR INTERCOSTAL IS CRACKED AT STA. YID= 375, XID= 7.1 AND ZID= 65.REPAIRED CRACKED LOWER VERTICAL STABILIZER REAR CENTER SPAR INTERCOSTAL AT STA. YID= 375, XID= 7.1 AND ZID= 65 IAW VT-SAA EA 011-5530-01-A9171 REV. I/R AND UPS EO MD11-5530-80832-A. (MAJOR) REF. FAA FORM 8100-9 BY S.KANG (AR-605677) DATED 06/24/2021.
